# SDR DALA2021110106722

- Difficulty date: October 28, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N330DX
- Make and model: Airbus A321-211
- Aircraft serial: 7896
- Aircraft time: 11,294 hours, 4,973 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER GEAR SWING, FOUND DENTS AROUND TAIL JACK PAD BETWEEN FR73 AND AND FR74. REPAIRED FUSELAGE SKIN DAMAGE PER ERA 595061-14 REV ORIG ASSOCIATED ER/A 14-595061 ADDED FOR AC 3030. (LP# 1999523)
